# SDR IPXA09556227

- Difficulty date: May 22, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 177,184 hours, 11,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part serial: 75724APF
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 TAIL COMPARTMENT INTERIOR RT SIDE APU INLET DUET FWD LWR CORNER HAS  CORROSION AT NUTPLATE REMOVED, FABRICATED AND INSTALLED CORRODED SUPPORT ANGLES AND STRAPS COMMON TO APU INLET DOOR HSG.  REMOVED AND INSTALLED APU DOOR IAW SRM 51-10-02-0G, SRM 53-00-01-1A, SRM 53-00-03-1.
